Taking Atripla too soon...HELP!
Dec 9, 2009
Yesterday, i inadvertenly reached in the medicine cabinet to take my daily multi-vitamin and instead took another dose of atripla (I usually take it at bedtime). Well, more than 12 hours had passed between the two, but i nearly had a minor panic attack. Should i be concerned about taking doses so close together?
Response from Dr. Young
Hello and thanks for your post.
A single premature dose won't cause any significant problems (other than the possibility of a short-term increase in efavirenz side effects).
This could be a good time to think about the way that you store your medications -- perhaps there's a better way to label your meds so that this doesn't happen to you in the future.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flu Symptoms After Getting A Tattoo Worried I Have HIV
- Flu Symptoms After Licking Vagina Worried I Have HIV
- Itchy Red Spots After Oral Sex Sign Of HIV AIDS
- Pain In Urethra After Unprotected Vaginal Sex Worried I Have
- Vomiting After Vaginal Sex Without Condom Does It Mean I Have HIV
- Can You Get Hep C From Kissing A Hep C Infected Person?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.